# SDR DL72S960204

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-2 LETTER CHECK, .375 INCH CRACK IN TORQUE BOX LIGHTENING HOLE AT STA 1303 RIGHT SIDE 48 SECTION.  REPAIRED PER MM 53-11-0.
